# SDR 2007UALA04831

- Difficulty date: November 24, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 69,886 hours, 8,670 cycles
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L5 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

THE 5L WILL NOT ARM.  FOUND HEAD SET OBSTRUCTING GIRT BAR. REMOVED OBSTRUCTION SLIDE ARMED NORMALLY. AC OK FOR SERVICE.
